# SDR WX0A2023011731705

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 50,070 hours, 33,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 802615
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY AFT 13WL INOP DURING WEEKLY CHECK / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY 13 LW IAW AMM 33-51-38-000-001-A. OPS CHECK GOOD AT THIS TIME"
